# SDR CA951212006

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace Stud
- Part number: 2082900
- Condition: Cracked
- Location: Mlg
- Part time: 5,034 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE COMPLYING WITH AD 95-20-07 THE LEFT AND RIGHT SIDE BRACE STUDS WERE FOUND CRACKED USING MAGNETIC PARTICLE INSPECTION. SUBMITTER STATES THAT THIS AD SHOULD BE COMPLIED WITH IMMEDIATELY RATHER THAN WITHIN THE 100 HOUR RECOMMENDATION.
